# SDR DALA2014102005619

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 34,154 hours, 29,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND PASSENGERS REPORTED A BURNING ODOR IN CABIN AROUND JUMPSEATS.  ODOR LASTED SEVERAL MINUTES THEN DISSAPATED.  MAINTENANCE TROUBLESHOT.  NO ABNORMAL ODORS NOTED.  R & R COALESCER BAGS IAW AMM.
